# SDR 04FDEA01437

- Difficulty date: May 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361251820002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC AT FRAME 14B SEAT TRACK L2 HAS CORROSION.  REMOVED FLOOR DRAIN PANS, REMOVED SEAT TRACK, DRILLED NEW SEAT TRACK, INSTALLED NEW SEAT TRACK AND REINSTALLED FLOOR DRAIN PANS IAW A300-600 SRM 51-72-10 AND 51-40-21.
